Folgen
Juan L. Varona (ORCID: 0000-0002-2023-9946)
Juan L. Varona (ORCID: 0000-0002-2023-9946)
Departamento de Matemáticas y Computación, Universidad de La Rioja, España
Bestätigte E-Mail-Adresse bei unirioja.es - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Graphic and numerical comparison between iterative methods
JL Varona
Mathematical Intelligencer 24 (1), 37-47, 2002
2502002
Nonlocal discrete diffusion equations and the fractional discrete Laplacian, regularity and applications
O Ciaurri, L Roncal, PR Stinga, JL Torrea, JL Varona
Advances in Mathematics 330, 688-738, 2018
1142018
Harmonic analysis associated with a discrete Laplacian
Ó Ciaurri, T Alastair Gillespie, L Roncal, JL Torrea, JL Varona
Journal d'Analyse Mathématique 132, 109-131, 2017
802017
The misfortunes of a trio of mathematicians using computer algebra systems. Can we trust in them
AJ Durán, M Pérez, JL Varona
Notices of the AMS 61 (10), 1249-1252, 2014
61*2014
Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials
L Navas, F Ruiz, J Varona
Mathematics of Computation 81 (279), 1707-1722, 2012
422012
The “Gauss-Seidelization” of iterative methods for solving nonlinear equations in the complex plane
JM Gutiérrez, ÁA Magreñán, JL Varona
Applied Mathematics and Computation 218 (6), 2467-2479, 2011
392011
A Simple Computation of ζ (2k)
O Ciaurri, LM Navas, FJ Ruiz, JL Varona
The American Mathematical Monthly 122 (5), 444-451, 2015
37*2015
Fourier series of functions whose Hankel transform is supported on [0, 1]
JL Varona
Constructive Approximation 10, 65-75, 1994
351994
Rational values of the arccosine function
JL Varona
Central European Journal of Mathematics 4 (2), 319-322, 2006
342006
A Whittaker-Shannon-Kotel’nikov sampling theorem related to the Dunkl transform
Ó Ciaurri, J Varona
Proceedings of the American Mathematical Society 135 (9), 2939-2947, 2007
312007
The multiplier of the interval [− 1, 1] for the Dunkl transform on the real line
JJ Betancor, Ó Ciaurri, JL Varona
Journal of Functional Analysis 242 (1), 327-336, 2007
292007
Two notes on convergence and divergence ae of Fourier series with respect to some orthogonal systems
JJ Guadalupe, M Pérez, FJ Ruiz, JL Varona
Proceedings of the American Mathematical Society 116 (2), 457-464, 1992
281992
On a connection between the discrete fractional Laplacian and superdiffusion
Ó Ciaurri, C Lizama, L Roncal, JL Varona
Applied Mathematics Letters 49, 119-125, 2015
272015
Mean and almost everywhere convergence of Fourier–Neumann series
Ó Ciaurri, JJ Guadalupe, M Pérez, JL Varona
Journal of mathematical analysis and applications 236 (1), 125-147, 1999
271999
Asymptotic behaviour of orthogonal polynomials relative to measures with mass points
JJ Guadalupe, M Pérez, FJ Ruiz, JL Varona
Mathematika 40 (2), 331-344, 1993
271993
Mean and weak convergence of Fourier-Bessel series
JJ Guadalupe, M Pérez, FJ Ruiz, JL Varona
Journal of mathematical analysis and applications 173 (2), 370-389, 1993
261993
Weak behaviour of Fourier-Jacobi series
JJ Guadalupe, M Pérez, JL Varona
Journal of approximation theory 61 (2), 222-238, 1990
251990
Bernoulli–Dunkl and Apostol–Euler–Dunkl polynomials with applications to series involving zeros of Bessel functions
Ó Ciaurri, AJ Durán, M Pérez, JL Varona
Journal of Approximation Theory 235, 20-45, 2018
242018
Convergencia en Lp con pesos de la serie de Fourier respecto de algunos sistemas ortogonales
JL Varona
Tesis Doctoral, Sem. Mat. Garcıa de Galdeano, sec. 2, 1989
231989
Análisis de la posible evolución de la epidemia de coronavirus COVID-19 por medio de un modelo SEIR
JM Gutiérrez, JL Varona
Departamento de Matemáticas y Computación Universidad de La Rioja, 2020
222020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20